# SDR CA030425002

- Difficulty date: April 24, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Aircraft time: 21,764 hours
- Engine: Garrtt TPE33110UA
- Propeller: Hartzl HCE4N3
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 89356117
- Part serial: 1115259
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, W
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE FLT CREW NOTICED RT ENGINE EGT, TORQUE & FUEL FLOW STARTING TO SURGE AS WELL AS NOTICING A CORRESPONDING INCREASE, DECREASE IN ENGINE POWER.  ENGINE WAS ALSO FUEL LIMITED DURING CRUISE PORTION OF FLIGHT. SURGING WAS CONTROLLABLE AND DID NOT REQUIRE ANY MAJOR ACTION. UPON DECENT, PULLING BACK THROTTLE RESULTED IN A MOMENTARY INCREASE IN ENG POWER & THEN STARTED DECREASING NORMALLY. PRIOR TO TAKEOFF & CLIMB WERE ALL NORM, CREW STATED THAT ENG FUNCTIONED NORM WITH GOOD POWER FOR TAKEOFF.  LANDING WAS CARRIED OUT NORMALLY WITH NO PROBLEMS REPORTED FROM CREW.   INSPECTION OF ENG & CONTROLS REVEALED NO PROBLEMS.  FCU WAS REPLACED,  TEST FLIGHT CARRIED OUT.
